A boundedness criterion for general maximal operators
Lerner, Andrei K. (Bar-Ilan University (Israel). Department of Mathematics)
Ombrosi, Sheldy (Universidad Nacional del Sur(Argentina). Departamento de Matemática)

Data: 2010
Resum: We consider maximal operators Mβ with respect to a basis β. In the case when Mβ satisfies a reversed weak type inequality, we obtain a boundedness criterion for Mβ on an arbitrary quasiBanach function space X. Being applied to specific β X this criterion yields new and short proofs of a number of well-known results. Our principal application is related to an open problem on the boundedness of the two-dimensional one-sided maximal function M+ Lp/w.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Maximal operators ; One-sided maximal function
Publicat a: Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 53-71, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_54110_03
DOI: 10.5565/PUBLMAT_54110_03
DOI: 10.5565/154816

19 p, 237.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-12-17, darrera modificació el 2017-10-22

   Favorit i Compartir